WoRMS name details

Pernidae J. Fleming, 1828

564656  (urn:lsid:marinespecies.org:taxname:564656)

 unaccepted
Family
MolluscaBase (2018). Pernidae Fleming, 1828. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=564656 on 2018-05-20
Date
action
by
2011-03-12 15:24:03Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet P. & Rocroi J.-P. 2010. Nomenclator of bivalve families; with a classification of bivalve families by R. Bieler, J.G. Carter & E.V. Coan. Malacologia 52(2): 1-184. [details]